# SDR UALA2013031101452

- Difficulty date: March 11, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 38,129 hours, 16,482 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 187
- Condition: Faulty
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI ICE RIGHT WINDSHIELD UPPER ECAM AGAIN.  REPLACED RIGHT WINDOW HEAT CONTROLLER, GND CHECK OK AND FAULT  WENT AWAY AND WINDOW STARTED TO HEAT UP.
